On the simplicity of the coded path of the code ($i$)
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 213-218
https://doi.org/10.4134/CKMS.2014.29.1.213
Printed January 31, 2014
Dal Young Jeong and Jeong Suk Son
Soongsil University, Soongsil University
Abstract : J. Malkevitch defined the coded path in $r$-valent polytopal graphs of uniform face structure and showed many interesting properties of the coded paths. In this paper, we study the simplicity of coded paths in an $m$-valent planar multigraph which is not a polytopal graph.
Keywords : coded path, universally simple, multi 2-gonal graphs
MSC numbers : 05C10, 05C38, 52C30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd